Better polynomial algorithms for scheduling unit-length jobs with bipartite incompatibility graphs on uniform machines - Publication - MOST Wiedzy

Search

Better polynomial algorithms for scheduling unit-length jobs with bipartite incompatibility graphs on uniform machines

Abstract

The goal of this paper is to explore and to provide tools for the investigation of the problems of unit-length scheduling of incompatible jobs on uniform machines. We present two new algorithms that are a significant improvement over the known algorithms. The first one is Algorithm 2 which is 2-approximate for the problem Qm|p j = 1, G = bisubquartic|Cmax . The second one is Algorithm 3 which is 4-approximate for the problem Qm|p j = 1, G = bisubquartic|ΣC j , where m ∈ {2, 3, 4}. The theory behind the proposed algorithms is based on the properties of 2-coloring with maximal coloring width, and on the properties of ideal machine, an abstract machine that we introduce in this paper.

Citations

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Details

Category:
Magazine publication
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
Bulletin of the Polish Academy of Sciences-Technical Sciences no. 67, pages 31 - 36,
ISSN: 0239-7528
Language:
English
Publication year:
2019
Bibliographic description:
Pikies T., Kubale M.: Better polynomial algorithms for scheduling unit-length jobs with bipartite incompatibility graphs on uniform machines// Bulletin of the Polish Academy of Sciences-Technical Sciences. -Vol. 67, iss. 1 (2019), s.31-36
DOI:
Digital Object Identifier (open in new tab) 10.24425/bpas.2019.127335
Sources of funding:

seen 1 times

Publikacje, które mogą cię zainteresować

Meta Tags